# SDR SWAA2021081505291

- Difficulty date: July 29, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUT PLATE HOLES BS727 TO BS767 RBL25 WL156 / REMOVED & REPLACED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727-767; RBL 25; WL 156 IAW SRM 51-40-02; SRM 51-40-05; DWG # 146A7500.
